# SDR CA101019008

- Difficulty date: October 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Aircraft time: 25,528 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 2719332003
- Condition: Seized
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RUDDER TRIM WOULD NOT MOVE LT OF NEUTRAL.  ACTUATOR REMOVED AND FOUND SEIZED.  ACTUATOR REPLACED AND ACFT RETURNED TO SERVICE.
